MAUDE Adverse Event Report: MICROVENTION, INC. AZUR CX 18D-LONGER; DEVICE VASCULAR FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. AZUR CX 18D-LONGER; DEVICE VASCULAR FOR PROMOTING EMBOLIZATION
Model Number 45-780413-L
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer but it has not yet been returned.The alleged product issue could not be confirmed.If it is received at a later date, an investigation will be performed and a supplemental report will be submitted.The instructions for use identifies premature separation as a potential complication associated with use of the device.
 
Event or Problem Description
As reported, plug not releasing properly.Removal impossible.Removal via catheter and analysis of plug, plug cut in half.No patient harm reported.
 
Additional Manufacturer Narrative
The investigation found the implant coil damaged and separated from the pusher with the monofilament exposed.The pusher was not returned for evaluation.The investigation found the exposed monofilament with a tensile break shape at the tip, which is consistent with the device experiencing force that exceeded the strength of the monofilament causing the implant to separate from the pusher.As the pusher was not returned, the investigation could not test for or further assess the alleged non-detachment issue described in the reported event.The physical evaluation of the device could not identify the conditions or circumstances that led to the implant damage, but the damage is consistent with the device experiencing forces exceeding the implant's yield strength.
 
Event or Problem Description
See h11 for product investigation.

Brand Name
AZUR CX 18D-LONGER
Common Device Name
DEVICE VASCULAR FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22800559
Report Number2032493-2025-90398
Device Sequence Number8512389
Product Code KRD
UDI-Device Identifier00810170018299
UDI-Public00810170018299
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 09/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-780413-L
Device Lot Number0001033069
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer09/08/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown